# SDR KNNA200600005

- Difficulty date: November 11, 2006
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- Aircraft time: 50,981 hours, 40,276 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AT STA 216R BELOW RT EMERGENCY EXIT HANDLE.  PROVIDE INSTRUCTIONS ON REPAIR OF LIGHTNING STRIKE AT FUSELAGE DRAIN HOLE STA 218, UNDER WINDOW NR 2.
